MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REAMING ROD PUSH ROD WITH BALL HANDLE; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REAMING ROD PUSH ROD WITH BALL HANDLE; REAMER
Model Number 03.010.093
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review /investigation but has yet to be received.The device was not returned.A photo-investigation was performed on the image.The image was reviewed and the distal tip was observed to be broken.No other issues were noted.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition was confirmed during photo investigation, as the tip was observed to be broken.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot.Part number: 03.010.093.Lot number: a7pa05.Manufacturing site: (b)(4).Release to warehouse date: week 7, 2006.A review of the device history records is not possible, the dhr is no longer available due to the age of the instrument (over 15 years old).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent for an intramedullary nail insertion surgery.During the surgery, it was noticed that the tips of the screwdrivers were rounded off.As well the rod pusher end appeared to have been broken off.The procedure was successfully completed without surgical delay.Patient consequence is unknown.This complaint involves eight (8) devices.This report is for (1) reaming rod push rod with ball handle.This report is 3 of 3 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- the overall complaint was confirmed for the received device as a component in the device was bent.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot.A review of the device history records is not possible, the dhr is no longer available due to the age of the instrument (over 15 years old).,part: 03.010.093.Lot: a7pa05.Manufacturing site: tuttlingen.Release to warehouse date: 17 april 2006.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REAMING ROD PUSH ROD WITH BALL HANDLE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11809099
Report Number2939274-2021-02329
Device Sequence Number3480929
Product Code HTO
UDI-Device Identifier10886982067647
UDI-Public(01)10886982067647
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.093
Device Catalogue Number03.010.093
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer09/13/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DCP HIPDRILLGUIDE 4.5 F/NEUTRAL+LOAD POS; DCP HIPDRILLGUIDE 4.5 F/NEUTRAL+LOAD POS; DCP HIPDRILLGUIDE 4.5 F/NEUTRAL+LOAD POS; DCP HIPDRILLGUIDE 4.5 F/NEUTRAL+LOAD POS; GRAPHIC CASE FOR ADOLESCENT LFN-EX INSTS; SD SCREWDRIVER T25/SELF-RETAINING/LONG; SDDRIVE SCREWDRIVER T25/SELF-RETAINING